# SDR MALA964850

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tsc Bridge
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3297 -  AFTER DEPARTURE FROM MSP, CREW NOTED A FLUCTUATION IN THE LT ENGINE TORQUE INDICATION.  THEY ELECTED TO RETURN TO MSP AND THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL CHANGED FROM NR 1 TO NR 2 TSC BRIDGE AND CLEANED THE LT TORQUE RING CANNON PLUG.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
